A 20-year-old female asked:
Bleeding for 15 weeks after birth and contraceptive injection was given tranexamic acid but now im heavier im on iron and folic acid was low what now?
1 doctor answer • 1 doctor weighed in
Gynecology 14 years experience
A few things : 1. The bleeding this far out is normal after the Depo-Provera shot. 2. Heavier bleeding is normal because you're due for the next shot. 3. You're on iron post partum because you probably are anemic. 4. Frolic acid? Probably just a good idea. Good luck!
4.2k viewsAnswered >2 years ago
Last updated Feb 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.